Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Concern about losing erection in the mid of intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   Im a 21 years old
User :   im recently maried and havnt had sexual intercourse for 5 years
User :   i have intercourse now about once or twice a day for the pst 2 mos and im starign to loose my erection right in the middle of intercourse and am very concerned
Doctor :   Ok
Doctor :   How after how long you lose it
User :   prob bout 15 minutes and even during intercourse its not fully erected
Doctor :   Ok
Doctor :   Since how long you face this problem?
User :   the ehole time weve been married i dont think ive had full erection the most is 3/4
Doctor :   ok
User :   well for 2 mos i suppose i wasnt sexually active before
Doctor :   Do you have any other concerns duing the sexual intercourse
User :   no im really involved i want to be doing what im doing and i love my wfe and she is VERY attractive
Doctor :   and is she complaining about your performance?
User :   no not really she know im dissapointed though
Doctor :   Ok do yoiu ejacualate
Doctor :   early?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor